MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD
Model Number 501214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thee leads and adapter were explanted due to infection/erosion.This is similar to events mdr 2183787-2019-00091, mdr 2183787-2019-00092, & mdr 2183787-2019-00093.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
MDR Report Key9243734
Report Number2183787-2019-00094
Device Sequence Number14436771
Product Code DTD
UDI-Device Identifier00821329900280
UDI-Public00821329900280
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number501214
Device Lot NumberW4113507
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;